Research ArticleOpen accessPhrase in the titleA Multiderivative Collocation Method for 5th Order Ordinary Differential EquationsS. J. Kayode, D. O. AwoyemiJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,928 accessesView PDFCite
120 articles for “Differential Equations”
Set a search alertResearch ArticleOpen accessPhrase in the titleExterior Differential Systems for Higher Order Partial Differential EquationsPaul BrackenJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 6,924 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleCost Analysis of Two-Dissimilar-Unit Cold Standby System with three States and Preventive Maintenance Using Linear First Order Differential EquationsM. Y. HaggagJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 6,873 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA New Block Method for Special Third Order Ordinary Differential EquationsB. T. Olabode, Y. YusuphJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,707 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,911 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleAn Order Six Zero-Stable Method for Direct Solution of Fourth Order Ordinary Differential EquationsKayode Sunday JacobAmerican Journal of Applied Sciences, Vol. 5, Issue 11 · 30 Nov 2008 · 7,170 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleK-Step Rational Runge-Kutta Method for Solution of Stiff System of Ordinary Differential EquationsP.O. Babatola, R.A. Ademiluyi, E.A. AreoJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 7,502 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA New Approach for Solving Second Order Ordinary Differential EquationsLaith K. AL-Hwawcha, Namh A. AbidJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 8,009 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleEvaluation of Reliability and Availability Characteristics of Two Different Systems by Using Linear First Order Differential EquationsKhaled M. El-Said, Mohamed S. EL-SherbenyJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,659 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleOn Computing of Eigenvalues of Differential Equations Q = λP with Eigenparameter in Boundary ConditionsS. M. Al-HarbiJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 29 Jan 2011 · 6,826 accessesView PDFCite